# SDR ASAA0741417

- Difficulty date: January 23, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 33,672 hours, 18,430 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 654643099
- Part serial: BN7038
- Condition: Dented
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FORE FLAP HAS SEVERAL DENTS ON THE LOWER SURFACE. PREPPED DENTED AREAS FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 51 70 10.
